# SDR CALA2019102301793

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 76,306 hours, 12,298 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Part number: BOEING
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LEFT REVERSER CENTER ACTUATOR ATTACH CASTING CRACKED, JUST FWD OF CASCADE VANES HAS 2 EACH CRACKS. #1 REVERSER TRANSLATED AFT FOR ACCESS BY SWINGSHIFT. LOCKED OUT P11 BREAKERS D5 D18 D19 & L6. DEACTIVATED #1 OB REV CDU BY REVERSING LOCKOUT PLATE AND FLAGGED LT REVERSER HANDLE DO NOT OPERATE. ACCESS OPENED FAN COWL AND REMOVED ONE CASCADE DEFLECTOR UNIT FOR ITEM TO BE REPAIRED AT TERMINATION OF FERRY FLIGHT IAD TO SFO UNLOCK FOR UPDATE FROM IAD ON LOCATION OF PART IN AIRCRAFT. LOB ON BOARD IN THE FLIGHT DECK, PART INSIDE IS MFG. 3114M90-001.    M&E. 64-7831-3-0071. 1EA. LOCKED AGAIN FOR FERRY FLIGHT.
